MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Rupture (2208); Discomfort (2330); Muscle/Tendon Damage (4532)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that on (b)(6) 2022 the patient was revised and then approximately 7 months later the patent experienced a surgical procedure with device exchange on (b)(6) 2023.Revision op report of (b)(6) 2023- postoperative diagnosis- patellar rupture from the patella.Procedure 1.Revision, total knee 2.Repair of patellar tendon with graft technique.Patient with pain and discomfort of her knee, loss of extension.It was noted that the patellar tendon ¿was freed from the distal pole of the patella and not functioning¿.Revision of femur, although it was not loose.Grafts for patella tendon were put in place.A long leg cast was applied with knee complete extension.The patient was taken to recovery room in good condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10.Concomitants: 5425662, 02-012-45-2010 - lgc tibial fit tray cem sz 2f / 1t.5814298, 02-012-50-1014 - tru tib aug 1/2 rl sz 1, 10mm.6262859, 02-012-50-1013 - tru tib aug 1/2 rm sz 1, 10mm.7032388, 02-012-60-1440 - tru stem ext 14mm x 40mm.7103914, 02-012-66-2000 - metaphyseal tibial cone, ml32mm.7213340, 652-00-02 - optecure with ccc - 2cc.H3.Investigation results - the cause of the patient¿s patellar tendon rupture cannot be conclusively determined, as the cause of the tendon rupture was not indicated; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient had a first right knee revision seven months prior to this surgical procedure.There is no mention of device malfunction or wear in the revision operative report.Per ifu information -patients should be informed that their weight and activity level may affect the longevity of the implant.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4 (remove all from initial report-suspect device unknown), h6: clinical codes, component code and type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19020794
Report Number1038671-2024-00711
Device Sequence Number11732464
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale